My first shot of depo provera was on November 12, my last day of it was February 12th. Well, I started taking prenatal vitamins two weeks I think before it ran out, I'm on no contraception right now. I have had sex since I started taking prenatal and after my depo ran out, and the past two days I'm waking up so sick to my stomach, where I almost vomit. With taking the prenatal vitamins, could I be pregnant? If not what could possibly cause morning sickness?
As you'e missed your shot, you could get pregnant. It is also very likely that the nausea is being caused by your hormones rebalancing, as the Depo starts to leave your body, which can take months.
It can take up to 18 months to get your fertility back, from the time you miss your shot.
You might also want to check that there's nothing in the vitamins you have started taking, that you are allergic to.
My money's on your hormones rebalancing & causing the hormonal symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera Contraceptive - I gained 40kg in the month following commencement of depo-provera. This
Updated 8 Feb 2014 • 1 answer
Updated 28 Mar 2017 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Updated 8 Sep 2015 • 1 answer
Updated 13 Apr 2016 • 1 answer
Updated 22 Apr 2016 • 1 answer